# SDR QXEA0201112

- Difficulty date: August 2, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,071 hours, 14,167 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Flex Line
- Part number: DSC252840230
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PDX- HOLDING SHORT OF RUMWAY, STARTED LOOSING NO.2 HYDRAULIC QUANTITY. NO.2 ENGINE HYDRUALIC PRESSURE LIGHT CAME ON. SHUT DOWN ENGINES AND WAS TOWED BACK TO THE GATE. REMOVED AND REPLACED FLEX LINE BETWEEN NO.3 MAIN LANDING GEAR BRAKE FITTING AND MAIN LANDING GEAR HARD LINE SUPPLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
